# SDR UHLA201508140626

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 29,101 hours, 16,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HISSING.  FERRIED.  REAPPLIED SEALANT TO LOWER CORNERS OF L1 DOOR IAW AMM 52-11-21.  OPS CHECK GOOD.
